# SDR HALA2010112800569

- Difficulty date: November 29, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28140
- Aircraft time: 33,280 hours, 6,335 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223534
- Part serial: Z04317A
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT ELEC HYD PUMP IS INOP IN AUTO ON POSITION IS OK.  ACCOMP FIM 29-11-00 FIG 105 REMOVED AND REPLACED ACMP PRESSURE SWITCH PER AMM29-11-18.  OPS AND LEAK CK GOOD.
